A Note on Radio Antipodal Colouring of Paths - Archive ouverte HAL Accéder directement au contenu
Article Dans Une Revue Mathematica Bohemica Année : 2005

A Note on Radio Antipodal Colouring of Paths

(1) , (1)
1

Résumé

The radio antipodal number of a graph G is the smallest integer c such that there exists an assignment f : V (G) -> {1, 2, . . . , c} satisfying |f(u) − f(v)| >= D − d(u, v) for every two distinct vertices u and v of G, where D is the diameter of G. In this note we determine the exact value of the antipodal number of the path, thus answering the conjecture given in [G. Chartrand, D. Erwin, and P. Zhang. Radio antipodal colorings of graphs, Math. Bohem. 127(1):57-69, 2002]. We also show the connections between this colouring and radio labelings.
Fichier non déposé

Dates et versions

hal-00655732 , version 1 (02-01-2012)

Identifiants

  • HAL Id : hal-00655732 , version 1

Citer

Riadh Khennoufa, Olivier Togni. A Note on Radio Antipodal Colouring of Paths. Mathematica Bohemica, 2005, 130 (3), p. 277-282. ⟨hal-00655732⟩
38 Consultations
0 Téléchargements

Partager

Gmail Facebook Twitter LinkedIn More